American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] Dongshu Wang. Positive periodic solutions for a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response. Proc. Amer. Math. Soc. 142 (2014) 623-638.
Abstract, references, and article information
View Article: PDF

[2] Yan Wang. Positive solutions for vector differential equations. Proc. Amer. Math. Soc. 141 (2013) 4261-4274.
Abstract, references, and article information
View Article: PDF

[3] R. Manásevich and J. R. Ward. On a result of Brezis and Mawhin. Proc. Amer. Math. Soc. 140 (2012) 531-539. MR 2846321.
Abstract, references, and article information
View Article: PDF

[4] Alessandro Fonda and Rodica Toader. Periodic solutions of radially symmetric perturbations of Newtonian systems. Proc. Amer. Math. Soc. 140 (2012) 1331-1341. MR 2869116.
Abstract, references, and article information
View Article: PDF

[5] Roland Rabanal. Center type performance of differentiable vector fields in the plane. Proc. Amer. Math. Soc. 137 (2009) 653-662. MR 2448587.
Abstract, references, and article information
View Article: PDF

[6] F. Mañosas and J. Villadelprat. The bifurcation set of the period function of the dehomogenized Loud's centers is bounded. Proc. Amer. Math. Soc. 136 (2008) 1631-1642. MR 2373592.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Daniel Franco and Pedro J. Torres. Periodic solutions of singular systems without the strong force condition. Proc. Amer. Math. Soc. 136 (2008) 1229-1236. MR 2367097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Hongbin Chen and Yi Li. Stability and exact multiplicity of periodic solutions of Duffing equations with cubic nonlinearities. Proc. Amer. Math. Soc. 135 (2007) 3925-3932. MR 2341942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Pavao Mardesic and Mariana Saavedra. Non-accumulation of critical points of the Poincaré time on hyperbolic polycycles. Proc. Amer. Math. Soc. 135 (2007) 3273-3282. MR 2322759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Adriana Buica and Aris Daniilidis. Stability of periodic solutions for Lipschitz systems obtained via the averaging method. Proc. Amer. Math. Soc. 135 (2007) 3317-3327. MR 2322764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jan Andres, Tomás Fürst and Karel Pastor. Period two implies all periods for a class of ODEs: A multivalued map approach. Proc. Amer. Math. Soc. 135 (2007) 3187-3191. MR 2322749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Xiong Li and Ziheng Zhang. Unbounded solutions and periodic solutions for second order differential equations with asymmetric nonlinearity. Proc. Amer. Math. Soc. 135 (2007) 2769-2777. MR 2317951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. Villadelprat. On the reversible quadratic centers with monotonic period function. Proc. Amer. Math. Soc. 135 (2007) 2555-2565. MR 2302576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Franco Obersnel and Pierpaolo Omari. Period two implies chaos for a class of ODEs. Proc. Amer. Math. Soc. 135 (2007) 2055-2058. MR 2299480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jan Andres and Tomás Fürst. An example of application of the Nielsen theory to integro-differential equations. Proc. Amer. Math. Soc. 134 (2006) 1985-1993. MR 2215767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Monica-Gabriela Cojocaru. Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 793-804. MR 2180897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Dingbian Qian. Large amplitude periodic bouncing for impact oscillators with damping. Proc. Amer. Math. Soc. 133 (2005) 1797-1804. MR 2120280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] A. Gasull and J. Torregrosa. Exact number of limit cycles for a family of rigid systems. Proc. Amer. Math. Soc. 133 (2005) 751-758. MR 2113924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jan Andres and Karel Pastor. A version of Sharkovskii's theorem for differential equations. Proc. Amer. Math. Soc. 133 (2005) 449-453. MR 2093067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Chun-Lei Tang and Xing-Ping Wu. A note on periodic solutions of nonautonomous second-order systems. Proc. Amer. Math. Soc. 132 (2004) 1295-1303. MR 2053333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Evgenia H. Papageorgiou and Nikolaos S. Papageorgiou. Two nontrivial solutions for quasilinear periodic equations. Proc. Amer. Math. Soc. 132 (2004) 429-434. MR 2022365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Shiqing Zhang and Qing Zhou. Periodic solutions for planar 2N-body problems. Proc. Amer. Math. Soc. 131 (2003) 2161-2170. MR 1963764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] A. Cabada and L. Sanchez. Second order singular periodic problems in the presence of dry friction. Proc. Amer. Math. Soc. 131 (2003) 2137-2144. MR 1963760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Zaihong Wang. Irrational rotation numbers and unboundedness of solutions of the second order differential equations with asymmetric nonlinearities. Proc. Amer. Math. Soc. 131 (2003) 523-531. MR 1933343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Meirong Zhang and Weigu Li. A Lyapunov-type stability criterion using $L^\alpha$ norms. Proc. Amer. Math. Soc. 130 (2002) 3325-3333. MR 1913012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] M. Farkas, P. van den Driessche and M. L. Zeeman. Bounding the number of cycles of O.D.E.s in ${\mathbf R}^n$. Proc. Amer. Math. Soc. 129 (2001) 443-449. MR 1800234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Rafael Ortega and Luis Ángel Sánchez. Abstract competitive systems and orbital stability in $\mathbf{{\mathbb R}^3}$. Proc. Amer. Math. Soc. 128 (2000) 2911-2919. MR 1701688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Rafael Ortega, Enrico Serra and Massimo Tarallo. Non--continuation of the periodic oscillations of a forced pendulum in the presence of friction. Proc. Amer. Math. Soc. 128 (2000) 2659-2665. MR 1670407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Meirong Zhang. Periodic solutions of damped differential systems with repulsive singular forces. Proc. Amer. Math. Soc. 127 (1999) 401-407. MR 1637460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Juan Campos and Pedro J. Torres. On the structure of the set of bounded solutions on a periodic Liénard equation. Proc. Amer. Math. Soc. 127 (1999) 1453-1462. MR 1625713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3